MAUDE Adverse Event Report: ST. JUDE MEDICAL, COSTA RICA LTDA (SH) TRIFECTA GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

ST. JUDE MEDICAL, COSTA RICA LTDA (SH) TRIFECTA GT VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number TFGT-29A
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Codes No Information (3190); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information regarding this event has been requested.The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
On (b)(6) 2017, a 29mm trifecta¿ gt valve was implanted.An valve in valve is anticipated to happen in january due to a possible prolapsed cusp.The patient was reported to in unstable condition.Additional information has been request.
 
Additional Manufacturer Narrative
An event of a possible prolapsed cusp was reported.A more comprehensive assessment could not be performed as the device remains implanted was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
On (b)(6) 2017, a 29mm trifecta¿ gt valve was implanted.An valve in valve is anticipated to happen in (b)(6) 2021 due to a possible prolapsed cusp.The patient was reported to in unstable condition.Additional information has been request but cannot be obtained.

Brand Name
TRIFECTA GT VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
ST. JUDE MEDICAL, COSTA RICA LTDA (SH)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 01897 -405
CS  01897-4050
MDR Report Key11135750
Report Number3008452825-2021-00009
Device Sequence Number16731820
Product Code LWR
UDI-Device Identifier05415067018250
UDI-Public05415067018250
Combination Product (Y/N)N
Initial Reporter CountryEN
PMA/510(K) Number
P100029
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2021
Device Model NumberTFGT-29A
Device Catalogue NumberTFGT-29A
Device Lot Number5860604
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date02/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR